Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have several raised red spots on inner thighs. Started peeling and burning. Looking for cure

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I have several raised red spots on my inner thighs and panty line. They vary in size, some have started to peel and burn. No itching, before they started to peel they didn't even burn. I'm female and haven't had intercourse if that helps.
Posted Fri, 17 May 2013 in Skin Hair and Nails
Answered by Dr. Ram Choudhary 2 hours later
Welcome to healthcare Magic!
I have seen the photos, the lesions can be due to contact dermatitis due to the synthetic fabric of the panty, it may be caused due to the local friction also if the elastic of the garment is rough and tight.
Third cause can be due to sweating in this region if you wear very thick pants etc.
It does not look like infection and over that you have no history of sexually transmitted infection also.
To manage it, try to match the your problem as described above.
Keep the local area dry, avoid sweating, avoid synthetic undergarments- use cotton garments without elastic.
Sprinkle medicated powder like Mycoderm/Absorb etc twice a day for 10 days.
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor